Alert archive / Kentucky / River Flood Warnings in 2011

River Flood Warning 58, NWS Louisville, KY

April 24, 2011Bullitt County, Kentucky

NWS Louisville, KY issued this river flood warning at Apr 24, 2011, 9:34 PM EDT for Bullitt County, Kentucky. It took effect at Apr 25, 2011, 2:00 PM EDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Apr 24, 2011, 9:34 PM EDT (01:34 UTC)
In effect from
Apr 25, 2011, 2:00 PM EDT
Expired
Apr 29, 2011, 10:49 AM EDT
In force
4 days
Issued by
NWS Louisville, KY
Flood severity
Minor

County Bullitt County, KY

The radar

The Louisville radar (KLVX), 22 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Salt River (KY) at Shepherdsville (SHPK2).

Action stage
30 ft
Minor stage
32 ft
Moderate stage
35 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03298500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Apr 24, 7:27 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Apr 24, 7:27 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
727 PM EDT SUN APR 24 2011

...UPDATED AVIATION DISCUSSION...

...FORECAST UPDATE...

DOING AN UPDATE TO EXPAND THE FLOOD WATCH FURTHER SOUTH/SOUTHEAST
FOR ONGOING FLOODING/POTENTIAL FLOODING. ALSO INCREASED POPS TO
CATEGORICAL FURTHER SOUTH...AND LIKELY OVER THE FAR SOUTHEAST.

MESOANALYSIS...MAIN WEST-TO-EAST BOUNDARY APPEARS TO BE SAGGING INTO
TN BASED ON RADAR OUT OF OHX. STORMS RIDING UP OVER THE BOUNDARY
NEAR THE TN BORDER WILL CONTINUE TO PRODUCE A HAIL THREAT OVER THE
NEXT COUPLE OF HOURS. EXCESSIVE LIGHTNING WILL BE AN ISSUE AS WELL.
OVERALL THOUGH...AND STILL...FLOODING ISSUES WILL BE OUR MAIN
CONCERN THROUGH THIS EVENING AND INTO THE OVERNIGHT HOURS.

FORECAST UPDATE AND FLASH FLOOD WATCH UPDATE OUT SOON.

.SHORT TERM (TONIGHT AND MONDAY)...

...HEAVY RAIN AND TRAINING OF STORMS WILL CONTINUE TO EXACERBATE
FLOODING ISSUES ACROSS SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY...

THIS EVENING - MONDAY...

NEXT WAVE OF SHOWERS AND THUNDERSTORMS HAS FIRED TO OUR WEST AND
WILL MOVE INTO THE AREA LATER THIS AFTERNOON AND EVENING. FLASH
FLOOD WATCH WILL CONTINUE FOR ALL OF NORTH CENTRAL KENTUCKY AND
SOUTHERN INDIANA UNTIL 2 AM EDT. HAVE THEN EXTENDED THE PORTION OF
THE FLASH FLOOD WATCH ALONG THE OHIO RIVER AND NORTH UNTIL 8 PM EDT
TUESDAY.

12Z GFS HAS HAD THE BEST HANDLE ON WHAT HAS TRANSPIRED SO FAR TODAY
AND HAVE RELIED MOSTLY ON THIS SOLUTION FOR THE OVERNIGHT. THIS
WOULD BRING AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL ALONG AND NORTH
OF THE OHIO RIVER THROUGH DAWN TOMORROW. LOCALIZED HIGHER AMOUNTS
WILL BE POSSIBLE SINCE IT DOES APPEAR SOME TRAINING WILL OCCUR FROM
SOUTHWEST TO NORTHEAST TONIGHT. THE PLAN FOR THE ONGOING AREAL FLOOD
WARNING IS TO ISSUE A FLASH FLOOD WARNING WHEN RAIN BEGINS AS IT
WILL NOT TAKE MUCH TO BEGIN CAUSING PROBLEMS. AS FAR AS THE SEVERE
THREAT GOES...FEEL THE BEST THREAT IS ACROSS OUR SOUTHERN CWA WHERE
MOST INSTABILITY IS PRESENT...HOWEVER SPC DOES HAVE A SLIGHT RISK
ACROSS OUR ENTIRE CWA. FEEL THE MAIN THREAT ACROSS NORTH CENTRAL
KENTUCKY AND SOUTHERN INDIANA WILL BE HEAVY RAIN AND EXCESSIVE
LIGHTNING.

AS WE HEAD INTO THE OVERNIGHT HOURS...EXPECT THE STALLED FRONTAL
BOUNDARY ACROSS SOUTHERN IL/IN TO BEGIN TO LIFT NORTH AS A WARM
FRONT. THIS WILL BEGIN TO SWING THE HEAVIEST RAIN POTENTIAL MORE TO
SOUTHERN INDIANA. AS A RESULT...PLAN TO LET THE SOUTHERN PORTION OF
THE FFA TO EXPIRE AT 2 AM EDT...HOWEVER WILL GIVE EVENING AND MID
SHIFT TIME TO EVALUATE. AS MENTIONED ABOVE...NORTHERN PORTION OF THE
FFA HAS BEEN EXTENDED UNTIL 8 PM EDT TUESDAY.

ON MONDAY...STRENGTHENING SURFACE LOW WILL MOVE FROM THE SOUTHERN
PLAINS TO JUST WEST OF ST. LOUIS. GREATEST SHOWER AND THUNDERSTORM
THREAT WILL BE NORTH OF THE OHIO RIVER...WITH MOST OF CENTRAL
KENTUCKY WITH SMALL CHANCES FOR A SHOWER OR THUNDERSTORM. HAVE
DECREASED HIGHS ON MONDAY AFTERNOON TO THE MID 70S IN SOUTHERN
INDIANA TO THE MID 80S IN SOUTH CENTRAL KENTUCKY. AN ADDITIONAL
QUARTER TO HALF AN INCH OF RAIN IS EXPECTED FOR THE SOUTHERN INDIANA
COUNTIES WEST OF I 65 ON MONDAY. LOCALLY HIGHER AMOUNTS WILL BE
POSSIBLE WITH HEAVY THUNDERSTORMS.

.LONG TERM (MONDAY NIGHT - SUNDAY)...

...TWO OPPORTUNITIES FOR SIGNIFICANT RAINS LATE TUESDAY THROUGH
EARLY THURSDAY...

MONDAY NIGHT THROUGH THURSDAY MORNING...

THE UPPER AIR PATTERN RESPONSIBLE FOR OUR WET PATTERN WILL BASICALLY
CONTINUE MONDAY NIGHT THROUGH THURSDAY. THIS LONGWAVE PATTERN OF
FLAT RIDGING OVER FLORIDA AND THE OUR SOUTHERN PACIFIC
COAST...COUPLED WITH TROUGHING ACROSS THE SOUTHERN PLAINS IS ONE
THAT WILL ALLOW A CONTINUOUS FETCH OF LOW LEVEL MOIST AIR FROM THE
GULF OF MEXICO.

TWO SIGNIFICANT STORM SYSTEMS WILL AFFECT THE LOWER OHIO VALLEY THIS
WORK WEEK. BOTH THE LATEST OPERATIONAL NAM AND THE GFS BRING THE
NOSE OF A POWERFUL JET INTO THE SOUTHERN PLAINS. LOW PRESSURE IS
THEN FORECAST TO DEEPEN RAPIDLY AND NORTHEAST ACROSS ILLINOIS DURING
THE MORNING HOURS TUESDAY.

DESPITE ALL THE RECENT RAIN AND THE INFLUENCE OF RESIDUAL CONVECTIVE
BOUNDARIES ON CLOUDS AND TEMPERATURES...FEEL THAT A
WARM FRONT WILL FINALLY MOVE NORTH OF OUR FORECAST AREA MONDAY
NIGHT. A STRONG LOW LEVEL JET WILL DEVELOP MONDAY NIGHT AND WILL
BRING A THREAT OF CONVECTION MOSTLY ACROSS WESTERN
KENTUCKY...SOUTHERN ILLINOIS...AND SOUTHERN INDIANA. THESE AREAS
WILL LIE CLOSER TO THIS WARM FRONT WHICH IS EXPECTED TO STRETCH FROM
SOUTHEASTERN MISSOURI TOWARDS CENTRAL INDIANA.

WIDESPREAD CONVECTION...SOME OF IT POSSIBLY HEAVY WILL DEVELOP
TUESDAY AS A FRONT APPROACHES. THIS FRONT WILL THEN POTENTIALLY
STALL ACROSS THE AREA TUESDAY NIGHT AS LOW PRESSURE MOVES INTO THE
WESTERN GREAT LAKES. A SECOND JET STREAK WILL STREAM INTO THE
SOUTHERN PLAINS EARLY WEDNESDAY. THIS LAST STORM SYSTEM WILL THEN
SPAWN LOW PRESSURE OVER EASTERN OKLAHOMA WEDNESDAY MORNING. THIS
SYSTEM IS THEN FORECAST TO TRACK MUCH CLOSER TO...AND POSSIBLY RIGHT
OVER THE COMMONWEALTH LATER WEDNESDAY.

THIS SYSTEM HAS THE POTENTIAL TO PRODUCE SIGNIFICANT AMOUNTS OF RAIN
AVERAGING ONE TO TWO INCHES FROM WEDNESDAY THROUGH EARLY THURSDAY.
FLOODING WILL REMAIN A CONSIDERABLE THREAT ALL THE WAY THROUGH EARLY
THURSDAY...WITH MAIN STEM RIVERS REMAINING HIGH AFTER THAT.

EXPECT A VERY MILD NIGHT EARLY TUESDAY WITH GOOD MIXING WITHIN THE
BOUNDARY LAYER AND LOWS REMAINING IN THE MID 60S. HIGHS TUESDAY WILL
RISE INTO THE MID TO UPPER 70S...WITH HIGHER TEMPERATURES TO THE
EAST.

THURSDAY AFTERNOON THROUGH SUNDAY...

A SIGNIFICANT BREAK FROM ALL THIS RAIN WILL FINALLY ARRIVE THURSDAY
AFTERNOON AS CANADIAN HIGH PRESSURE IS FORECAST TO MOVE SOUTH ACROSS
THE PLAINS. COOLER AND DRIER AIR WILL ARRIVE BY THURSDAY AFTERNOON
AS NORTHWEST FLOW DEVELOPS. HIGHS THURSDAY AND FRIDAY WILL RISE ONLY
INTO THE UPPER 60S TO THE LOWER 70S.

&&

.AVIATION (00Z TAF ISSUANCE)...

STRONG STORMS AROUND THE BWG TERMINAL WILL CONTINUE TO POSE A
SIGNIFICANT LIGHTNING/TORRENTIAL RAIN THREAT OVER THE NEXT
HOUR...MAYBE TWO. SMALL HAIL WILL ALSO BE POSSIBLE AT THE TAF SITE.
OTHERWISE...SHRA/TSRA WILL CONTINUE FOR SEVERAL HOURS WITH IFR VSBYS
OR LESS FROM THE RAIN...AND MVFR CIGS. SFC WINDS SHOULD BACK AROUND
TO THE SOUTH TOMORROW AS THE BOUNDARY LIFTS BACK NORTHWARD...PUSHING
MOST OF THE CONVECTIVE THREAT NORTH TOWARD SDF AND LEX AGAIN FOR
MONDAY.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR KYZ023>043-045>049-
     053>057-061>067-070>074.

IN...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR INZ076>079-083-084-
     089>092.

&&

UPDATE.........AL
SHORT TERM.....BJS
LONG TERM......JSD
AVIATION.......AL
Hazardous weather outlook, Apr 24, 8:45 PM EDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
845 PM EDT SUN APR 24 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-260045-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
845 PM EDT SUN APR 24 2011 /745 PM CDT SUN APR 24 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AND
OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL IS ONCE AGAIN
EXPECTED...LEADING TO FLASH FLOODING WITH RAPID RISES ON AREA
RIVERS...CREEKS AND DITCHES. WIDESPREAD 1 TO 2 INCH RAINFALL
AMOUNTS ARE LIKELY WITH LOCALLY HIGHER AMOUNTS WHERE REPEATED
THUNDERSTORMS OCCUR. A FLASH FLOOD WATCH CONTINUES THROUGH MONDAY
EVENING FOR MOST OF THE OUTLOOK AREA.

ADDITIONALLY...A FEW THUNDERSTORMS THIS EVENING COULD BECOME
SEVERE WITH LARGE HAIL AND EXCESSIVE LIGHTNING BEING THE MAIN
THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS CONTINUE TO BE IN THE FORECAST THROUGH WEDNESDAY
EVENING. AS A RESULT...FLASH FLOODING AND RIVER FLOODING CONCERNS
WILL LIKELY BE WITH US FOR SEVERAL MORE DAYS. STAY TUNED FOR
UPDATES TO RIVER FORECASTS OVER THE NEXT COUPLE OF DAYS. A COUPLE
OF ROUNDS OF STRONG TO SEVERE STORMS WILL ALSO AFFECT THE AREA
DURING THIS TIME PERIOD...MOST LIKELY LATE MONDAY NIGHT INTO
TUESDAY MORNING...AS WELL AS LATE TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE NEEDED TO REPORT ANY INSTANCES OF SEVERE WEATHER...AS
WELL AS ANY FLOODING THAT OCCURS FROM NOW THROUGH MID WEEK.

AL

In the hours before

Special weather statement, Apr 24, 8:49 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
849 PM EDT SUN APR 24 2011

KYZ064-076-077-250115-
ADAIR-GREEN-METCALFE-
749 PM CDT SUN APR 24 2011

...THUNDERSTORMS WITH DANGEROUS LIGHTNING...BRIEF VERY HEAVY
RAIN...AND DIME SIZE HAIL OVER METCALFE COUNTY MOVING EAST...

AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST
OF GREENSBURG TO 7 MILES SOUTH OF EDMONTON...AND MOVING EAST AT 40
MPH. THE STORMS WILL MOVE INTO WESTERN ADAIR COUNTY AROUND 800 PM
CDT.

CLOUD TO GROUND LIGHTNING...BRIEF VERY HEAVY RAIN WITH RAINFALL
RATES AROUND ONE INCH PER HOUR...AND DIME SIZE HAIL...ARE EXPECTED
WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  EDMONTON...
  COLUMBIA...
  WEED AND PORTLAND...
  MILLTOWN AND TORIA...
  SPARKSVILLE AND FLATWOOD...
  HOLMES AND GADBERRY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS. STAY
TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE
INTERNET...OR LOCAL MEDIA FOR LATER UPDATES.

&&

LAT...LON 3689 8566 3713 8561 3721 8537 3719 8536
      3723 8531 3725 8523 3694 8529 3693 8535
      3694 8546 3691 8547
TIME...MOT...LOC 0046Z 249DEG 33KT 3715 8555 3689 8560

TWF
Special weather statement, Apr 24, 8:52 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
752 PM CDT SUN APR 24 2011

KYZ054-055-064>067-077-250115-
ADAIR-BOYLE-CASEY-GREEN-LINCOLN-MARION-TAYLOR-
852 PM EDT SUN APR 24 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
DIME SIZE HAIL...

AT 847 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CAMPBELLSVILLE...AND MOVING NORTHEAST AT 40
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND DIME SIZE HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  CAMPBELLSVILLE...
  WOOLEYVILLE AND MANNSVILLE...
  SALLEETOWN AND BASS...
  MERRIMAC AND BRADFORDSVILLE...
  JACKTOWN AND CHILTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3717 8540 3735 8550 3763 8508 3763 8504
      3765 8504 3767 8501 3743 8477
TIME...MOT...LOC 0052Z 237DEG 36KT 3733 8531

AML
Local storm report, Apr 24, 8:55 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
855 PM EDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     FLASH FLOOD      BIG SPRING              37.80N  86.17W
04/24/2011                   BRECKINRIDGE       KY   AMATEUR RADIO

            SEVERAL ROAD CLOSURES THROUGHOUT BRECKINRIDGE COUNTY
            INCLUDING ALONG HWY 333... OTHER LOCATIONS AFFECTED
            INCLUDE HUDSON AND MCDANIELS

&&

EVENT NUMBER LMK1100624

LG
Local storm report, Apr 24, 8:56 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
856 PM EDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     HEAVY RAIN       3 E SHEPHERDSVILLE      37.99N  85.66W
04/24/2011  M1.38 INCH       BULLITT            KY   EMERGENCY MNGR

            RAINFALL TOTAL OBSERVED FROM 500 PM THROUGH 830 PM

&&

EVENT NUMBER LMK1100625

LG
Local storm report, Apr 24, 8:59 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
859 PM EDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             7 NE GREENSBURG         37.33N  85.41W
04/24/2011  M0.50 INCH       TAYLOR             KY   TRAINED SPOTTER

            SPOTTER LOCATED HALFWAY BETWEEN CAMPBELLSVILLE AND
            GREENSBURG IN TAYLOR COUNTY OBSERVED HALF INCH HAIL

&&

EVENT NUMBER LMK1100626

LG
Special weather statement, Apr 24, 9:16 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
916 PM EDT SUN APR 24 2011

KYZ054-055-065>067-077-078-250145-
ADAIR-BOYLE-CASEY-LINCOLN-MARION-RUSSELL-TAYLOR-
916 PM EDT SUN APR 24 2011

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
DIME SIZE HAIL...

AT 915 PM EDT/815 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11
MILES NORTHWEST OF LIBERTY TO COLUMBIA...AND MOVING NORTHEAST AT 45
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND DIME SIZE HAIL...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  LIBERTY...
  COLUMBIA...
  PURDY AND OZARK...
  BUTCHERTOWN AND PELLYTON...
  WEBBS CROSS ROADS AND SANO...
  STUART POWELL FIELD AIRPORT AND JUNCTION CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3699 8549 3717 8539 3719 8536 3720 8537
      3749 8521 3764 8467 3763 8465 3712 8497
      3698 8547
TIME...MOT...LOC 0116Z 246DEG 38KT 3743 8508 3705 8532

AML

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:04 PM EDTSpecial Weather StatementLMKMetcalfe26 min
Apr 24, 8:09 PM EDTSevere Thunderstorm WarningLMKBarren, Metcalfe36 min
Apr 24, 8:16 PM EDTSpecial Weather StatementLMKGreen29 min
Apr 24, 8:49 PM EDTSpecial Weather StatementLMKAdair, Metcalfe26 min
Apr 24, 8:52 PM EDTSpecial Weather StatementLMKTaylor23 min
Apr 24, 9:16 PM EDTSpecial Weather StatementLMKAdair, Casey29 min
Apr 24, 9:57 PM EDTRiver Flood WarningLMKButler, Warren16 days
Apr 24, 9:57 PM EDTRiver Flood WarningLMKButler, Muhlenberg, Ohio24 days
Apr 24, 10:41 PM EDTSpecial Weather StatementLMKHart34 min
Apr 25, 1:28 AM EDTAreal Flood WarningLMKBreckinridge, Butler, Edmonson, Grayson, Green, Hancock and 9 more9 hr
Apr 25, 1:55 AM EDTRiver Flood WarningLMKEdmonson8 hr
Apr 25, 5:42 AM EDTAreal Flood WarningLMKBullitt, Henry, Jefferson, Meade, Oldham, Shelby and 2 more5 hr
Apr 25, 10:28 AM EDTAreal Flood WarningLMKBreckinridge, Bullitt, Grayson, Hancock, Hardin, Henry and 7 more36 hr
Apr 25, 5:14 PM EDTSpecial Weather StatementLMKLogan61 min
Apr 25, 5:37 PM EDTSpecial Weather StatementLMKButler, Hancock, Ohio53 min
Apr 25, 5:48 PM EDTSevere Thunderstorm WarningLMKButler, Logan, Ohio, Warren27 min
Apr 25, 6:11 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio34 min
Apr 25, 6:56 PM EDTFlash Flood WarningLMKHenry21 hr

Nearby

River Flood Warnings in Kentucky, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.